# SDR FDEA2019101842684

- Difficulty date: October 4, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11
- Aircraft serial: 48454
- Aircraft time: 102,985 hours, 20,419 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: AJC74153
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE - LOWER RIGHT AFT INLET - SKIN WORN THROUGH AT APPROXIMATELY 5:45   POSITION, WHERE THE RIGHT FAN COWL MAKES CONTACT WITH SKIN SURFACE (MARKED). REPAIRED WORN SKIN PER SRM 54-20-15-2R SHT.3.
